Volume 11, February 2007Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
|Page(s)||365 - 380|
|Published online||17 August 2007|
Probability density for a hyperbolic SPDE with time dependent coefficients
Facultat de Matemàtiques, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain; firstname.lastname@example.org; email@example.com
Accepted: 26 December 2006
We prove the existence and smoothness of density for the solution of a hyperbolic SPDE with free term coefficients depending on time, under hypoelliptic non degeneracy conditions. The result extends those proved in Cattiaux and Mesnager, PTRF 123 (2002) 453-483 to an infinite dimensional setting.
Mathematics Subject Classification: 60H07 / 60H15 / 60G60
Key words: Malliavin calculus. Stochastic partial differential equations. Two-parameter processes.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.